# SDR DALA2023121810319

- Difficulty date: December 3, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 90,569 hours, 41,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3245 DISC: DENT EXTERNAL SKIN LOC. FR 2 TO FR 3 UPPER STRINGER AND 16 INCHES BELO W LH SIDE AT LOWER FUSELAGE. C/A: EVALUATED DENT EXTERNAL SKIN LOC. FR 2 TO FR 3 UPPER STRINGER AND 16 INCHES BELOW ON LH SIDE AT LOWER FUSELAGE AND FOUND WITHINLIMITS AS PER A320 SRM 53-00-11-283-005 STEP 2.A. FIGURE 001 AND FIGURE 002. DENT IS CATEGORY B. MEASURES OF DENT ARE: X= 0.870INCH; Y=0.629 INCH; A= 2.089 INCH; D= 0.008 INCH; TOOL USED DIGITAL CALIPER PN: 500-196-30; SN: A22348574; DUE DATE: 13 JUL 24. DIGITAL DEPTH GAGES PN: 8645A12; SN: 72346; DUE DATE: 24 FEB 24. PERFORMED DVI EXTERNAL SKIN AND NOT FOUND ADDITIONAL DAMAGE ASPER NTM 51-90-00. NOMINAL SKIN THICKNESS IS: 0.047 INCH AS PER A320 SRM 53-11-11-04B.FIGURE 004 (SHEET 2). INSPECTION THRESHOLDFROM TIME OF ADL/ REPAIR EMBODIMENT FC/60000 FH/ 120000 STEP 2.A AS PER A320 SRM 53-00-11-205-050 AND DECAL MONITOR ESTABLISHED.REFERENCE TO LOGE PAGE 0093020 JOB COMPLETE. (LP: 0093007)
